# SDR SWIA2018062844836

- Difficulty date: June 26, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 24,434 hours, 14,650 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

IN CRUISE RECEIVED A LT BLEED DUCT WARNING MESSAGE THAT CHANGED TO A LT BLEED DUCT CAUTION MESSAGE. RAN THE QRH AND RECEIVED A RT BLEED DUCT WARNING MESSAGE. PERFORMED AN EMERGENCY DESCENT AND DECLARED AN EMERGENCY, RETURNED TO FIELD. (FLT 5218) FO: 06/28/2018 CLOSED REMOVED AND REPLACED CLAMP FOR TOPS DUCT OF PRECOOLER IAW AMM. OPS AND LEAK CHECKS GOOD.
